| Model Number |
5440030 |
| Medical Device Problem Codes |
Manufacturing, Packaging or Shipping Problem (2975); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient undergoing transverse lumbar interbody fusion procedure at the l4-5 spinal levels with the pre-operative diagnosis of lumbar spondylolisthesis.It was reported that during the procedure, the surgeon followed the correct protocol yet the two set screws were found to have stripped threads.There were no patient symptoms reported.There were no further complications reported regarding the event.